# SDR AUS20040485

- Difficulty date: May 10, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Fokker F.27MK 500
- Engine: Rroyce DART*
- Propeller: Rotol R1934304
- System (JASC): 2730 · Elevator Control System
- Part: Regulator
- Part number: 8500341403
- Condition: Sticking
- Location: Elevator Control
- Part time: 16,163 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR CABLE TENSION REGULATOR STICKY IN OPERATION.
